# SDR RAAA99E8046

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stzb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.62, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CORRODED AT HSS 54, 6 INCHES AFT OF FRONT SPAR.  REPAIRED PER LAC DWG NR 842459.  M-54 NR 314.
